Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, so I just recently started my second month of accutane/absorica, anf I've noticed it's made my skin significantly worse!! T^T I take bc pills, but they only do so much for my case because I have persistent cystic/nodular acne. I was so excited when I finally started Absorica, but now my skin is worse than my worst breakout ever. Is it normal? And of course, another unfortunate event, my mother accidentally threw my Rx away (It was still in a plastic bag that she assumed was trash....) >.< If I need another Rx, will I have to wait until they renew me one for my next month of treatment? Or can they refill mine now? They are closed on Sun., or I would've called.... I'm just not sure how much scarring my poor skin can take, and although it seems to have worsened I feel like it might just be the dreaded initial breakout. Either way, it's my only hope, bc I've literally tried everything!! Antibiotics, atralin, illumask, tea tree oil, banana peels, the list goes on. I appreciate any input/advice.

Share this post


Link to post
Share on other sites

Thanks for sharing your experience.
It sounds like you have a severe issue with acne and unfortunately have had to move onto Accutane due to the severity and lack of improvement with other treatments. It is likely that the initial breakout is realted to the accutane and it will settle over the coming weeks.

Have you noticed the skin drying up, lips etc? i.e. beneficial effects?

Share this post


Link to post
Share on other sites

Yes, I have finally had some improvement. I was put on antibiotics until my Absorica Rx could be refilled. My face has since calmed down from my initial breakout, and hopefully I won't have another one. But my derm has raised my dosage every month which makes me fear another terrible reaction. My 1st month I started taking 40mg (I'm a 21yo female, 5'6, 55kg), then 60mg, now I am currently taking 80mg and antibiotics. Finally seeing some improvement, but even when I get mild breakouts it sucks bc I heal a lot slower now. Just hope I can be clear again afterwards.

Share this post


Link to post
Share on other sites

I've been on accutane 4 months and my skin only really started clearing up in the 3rd month

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×